Ask an Eye Doctor and Get an Answer ASAP
Thank you for that additional information. I do have patients who have similar issues as you do regarding pushing too much medicine out with each drop administration and some have used the Alcon drop-tainer despenser, but I've not had anyone come across the Timolol problem as you have because it's not a drop I use a lot of. I will poll my patients who are using this and see what they've come up with, but I'm sure you're right--I'm sure many people have the same problem. I will scour the medical literature and see what I can come up for you and get back to you if I have any useful information. Good luck to you sir.
I certainly appreciate your efforts at finding people with this problem. I can find no references to problems with the drop-tainer bottle on the internet, and neither my doctor nor pharmascist has encountered this sitution. Alcon had been no help at all. I am looking forward to anything you find.
Thank you and good luck. I'll keep you updated as I find anything--hopefully I can.